# SDR SWIA2025065000001

- Difficulty date: June 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 43,079 hours, 38,408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 0204114
- Condition: Faulted
- Location: Left
- Part time: 5,069 hours, 4,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH PACK HI TEMP MSG POPPED UP AND DISAPPEARED FROM CAS CLIMBING THROUGH FL180. CA CHECKED ECS PAGE AND NOTICED LEFT PACK WAS NO LONGER BEING SUPPLIED 10TH STAGE BLEED AIR. WE LEVELED OFF CABIN ALT CAUTION MESSAGE POPPED UP AND CA NOTICED CABIN ALT SLOWLY CLIMBING. STARTED THE QRH PROCEDURE.  (FLIGHT 5956 - FILED CLOSED) REMOVED AND REPLACED LH ACM IN REFERENCE TO AMM 21-51-10.  PERFORMED OPS CHECK OF LH AIR-CONDITIONING PACK,  OPS CHECK AND LEAK GOOD.   PRESSURIZED AIRCRAFT, PRESSURIZATION OPERATED NORMAL. PLEASE REFERENCE AML 1618974
